MathSciNet Relay Station
MathSciNet bibliographic data
MR566856 (81e:68047) 68C25 (68E99)
Kirkpatrick, David G. A note on Delaunay and optimal triangulations. Inform. Process. Lett. 10 (1980), no. 3, 127–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement